# SDR DHL2006801548

- Difficulty date: April 14, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1420-1450
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT SKIN CORRODED, STA 1420.000 - 1450.000 L-32R TO L-34R.  PERFORMED MAJ REPAIR IAW SRM 53-4-1 FIG 17C SHEET 2, DACO DWG 5779936.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 FIG 1F SHEET 3.  REMOVED EXISTING REPAIR DOUBLER NEAR AFFECTED AREA IAW SRM 51-1-21, SRM 51-1-20D.  REMOVED EXISTING PLATING (STA 1350.000 - 1490.000) IAW SRM 53-1-0, SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA AND NEW PLATING IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED NEW PLATING (PN 5615372-71N1) IAW SRM 53-4-1 FIG 17C SHEET 2, DACO DWG 5779936, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1(TORQUE).  REINSTALLED REPAIR DOUBLER PREVIOUSLY ACCOMPLISHED IAW SR
